# SDR RAAA96E4016

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 939
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 3 CHECK, FOUND FS 939 SHEAR TIE CORRODED AT STRINGER 44 TO 45.  REPAIRED PER SRM 53-2-3, FIG 2.
